MAUDE Adverse Event Report: VULCAN CUSTOM DENTAL VULCAN CUSTOM DENTAL SURGICAL GUIDE

VULCAN CUSTOM DENTAL VULCAN CUSTOM DENTAL SURGICAL GUIDE
Model Number PRINT003
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An inspection of the returned surgical guide revealed no defects with materials or components and a review of the surgical report and drilling protocol indicate the case was properly planned.A cbct scan was performed on the patient prior to surgery and it was noted by the planning clinician that the implants should have been able to be placed without issue.
 
Event or Problem Description
Utilizing surgical guide print003, clinician stated the implants did not engage the bone, clinician also commented that his implant driver did not engage the implant.

Brand Name
VULCAN CUSTOM DENTAL SURGICAL GUIDE
Common Device Name
DENTAL SURGICAL GUIDE
Manufacturer (Section D)
VULCAN CUSTOM DENTAL
2300 riverchase center
suite 825
birmingham AL 35244
Manufacturer (Section G)
VULCAN CUSTOM DENTAL
2300 riverchase center
suite 825
birmingham AL 35244
Manufacturer Contact
brett muetzel
2300 riverchase center
suite 825
birmingham, AL 35244
MDR Report Key21942037
Report Number3012481042-2025-00047
Device Sequence Number15653331
Product Code NDP
UDI-Device Identifier00810033850066
UDI-Public00810033850066
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRINT003
Device Lot NumberCN356831
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexUnknown